# SDR Z1RA76110232020

- Difficulty date: October 23, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 3,709 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Servo
- Part number: 7665005801114
- Part serial: B34601164
- Condition: Leaking
- Location: Tail Rotor
- Part time: 2,146 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SERVO LEAKING AT SHAFT SEAL.
